# SDR K11A2013072225001

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 62,017 hours, 34,418 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DOOR LIGHT ILLUMINATED, NO EMERGENCY PROCEDURES DECLARED, RETURNED TO DEPARTURE.  LUBED GEAR HANDLE IAW AMM 20-60-02, OP'S CHECKED IAW 32-61-12, NO DEFECTS NOTED.
